Hi. I finished an 8month course of decapeptyl in January and think that I am about to get my first period since then. I am in excruciating pain across my pelvis and lower back. Has anybody else found their first period after decapeptyl even worse than normal? I am taking diclofenac and cocodomol. My GP has also given me a prescription for tramadol but I really want to avoid taking it if at all possible. I am due to have surgery at the end of May for ovarian remant syndrome, adhesions and endo removal. I am having it done at Oxford having been referred by my Consultant at Nottingham. I know we are not meant to name Consultants however mine is female and has the initials NP! Has anybody had experience of her? It's my 7th operation and I am desperate for a good outcome. Thank you!
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.